Alert archive / Georgia / Wind Advisories in 2010
Wind Advisory 10, NWS Atlanta, GA
NWS Atlanta, GA issued this wind advisory at Dec 11, 2010, 4:11 PM EST for 96 counties in Georgia. It took effect at Dec 12, 2010, 10:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2010, 4:11 PM EST (21:11 UTC)
- In effect from
- Dec 12, 2010, 10:00 AM EST
- Expired
- Dec 13, 2010, 7:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2330 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316 WWUS72 KFFC 112111 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 411 PM EST SAT DEC 11 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- /O.NEW.KFFC.WI.Y.0010.101212T1500Z-101213T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 411 PM EST SAT DEC 11 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 5 PM EST MONDAY. THE WIND ADVISORY COVERS MOST OF NORTH AND CENTRAL GEORGIA. A STRONG ARCTIC COLD FRONT WILL SWEEP THROUGH GEORGIA SUNDAY. AS THE ASSOCIATED SURFACE LOW MOVES INTO THE NORTHEAST U.S SUNDAY AFTERNOON... NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL DEVELOP ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES && $$
9 follow-up statements
308 WWUS72 KFFC 120306 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1006 PM EST SAT DEC 11 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121115- /O.CON.KFFC.WI.Y.0010.101212T1500Z-101213T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1006 PM EST SAT DEC 11 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM EST SUNDAY TO 5 PM EST MONDAY. THE WIND ADVISORY COVERS MOST OF NORTH AND CENTRAL GEORGIA. A STRONG ARCTIC COLD FRONT WILL SWEEP THROUGH GEORGIA SUNDAY. AS THE ASSOCIATED SURFACE LOW MOVES INTO THE NORTHEASTERN U.S SUNDAY AFTERNOON...NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL DEVELOP ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS OVER 35 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES && $$
243 WWUS72 KFFC 120904 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 404 AM EST SUN DEC 12 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121715- /O.CON.KFFC.WI.Y.0010.101212T1500Z-101213T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 404 AM EST SUN DEC 12 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST MONDAY. A STRONG ARCTIC COLD FRONT WILL SWEEP THROUGH GEORGIA TODAY...AS THE ASSOCIATED SURFACE LOW MOVES INTO THE NORTHEASTERN U.S THIS AFTERNOON. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL DEVELOP ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS OVER 35 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES && $$
644 WWUS72 KFFC 121350 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 850 AM EST SUN DEC 12 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-122230- /O.CON.KFFC.WI.Y.0010.101212T1500Z-101213T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 850 AM EST SUN DEC 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY FOR ALL NORTH AND CENTRAL GEORGIA. WEST TO NORTHWEST WINDS WILL INCREASE 15 TO 30 MPH WITH HIGHER GUSTS. WINDY CONDITIONS WILL CONTINUE THROUGH THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS OVER 35 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES && $$
836 WWUS72 KFFC 121945 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EST SUN DEC 12 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130800- /O.CON.KFFC.WI.Y.0010.000000T0000Z-101213T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 245 PM EST SUN DEC 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY FOR NORTH AND CENTRAL GEORGIA... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY FOR ALL OF NORTH AND CENTRAL GEORGIA. WEST TO NORTHWEST WINDS WILL INCREASE 20 TO 30 MPH WITH HIGHER GUSTS. WINDY CONDITIONS WILL CONTINUE THROUGH THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS OVER 35 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH THIS EVENING THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES && $$
158 WWUS72 KFFC 130240 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 940 PM EST SUN DEC 12 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131045- /O.CON.KFFC.WI.Y.0010.000000T0000Z-101213T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 940 PM EST SUN DEC 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. WEST TO NORTHWEST WINDS WILL CONTINUE AROUND 20 TO 25 MPH WITH GUSTS OVER 35 MPH. WINDY CONDITIONS WILL CONTINUE THROUGH THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS OVER 35 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH THIS EVENING THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES. && $$
095 WWUS72 KFFC 130924 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 AM EST MON DEC 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131730- /O.EXT.KFFC.WI.Y.0010.000000T0000Z-101214T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 424 AM EST MON DEC 13 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST TO NORTHWEST WINDS WILL CONTINUE AROUND 20 TO 25 MPH WITH GUSTS OVER 35 MPH. WINDY CONDITIONS WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS OVER 35 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH THIS EVENING THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES. && $$
727 WWUS72 KFFC 131335 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 835 AM EST MON DEC 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140000- /O.CON.KFFC.WI.Y.0010.000000T0000Z-101214T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 835 AM EST MON DEC 13 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR ALL NORTH AND CENTRAL GEORGIA. WEST TO NORTHWEST WINDS WILL CONTINUE TODAY 15 TO 30 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS OVER 35 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH THIS EVENING THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES. && $$
473 WWUS72 KFFC 131959 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 259 PM EST MON DEC 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140000- /O.CON.KFFC.WI.Y.0010.000000T0000Z-101214T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 259 PM EST MON DEC 13 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR ALL NORTH AND CENTRAL GEORGIA. WEST TO NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THIS AFTERNOON. THE WINDS WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS OVER 35 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS MAY BE STRONG ENOUGH THIS EVENING THROUGH MONDAY AFTERNOON TO RESULT IN SOME DOWNED TREES...POWER LINES...AND SCATTERED POWER OUTAGES. && $$
010 WWUS72 KFFC 140001 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 701 PM EST MON DEC 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140115- /O.EXP.KFFC.WI.Y.0010.000000T0000Z-101214T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 701 PM EST MON DEC 13 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE WIND ADVISORY FOR NORTH AND CENTRAL GEORGIA WILL EXPIRE AT 7 PM EST THIS EVENING. STRONG NORTHWEST WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT AS PRESSURE GRADIENT RELAXES ACROSS THE STATE. WEST TO NORTHWEST WINDS OF 10 TO 15 MPH ARE STILL POSSIBLE THROUGH TUESDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind advisory went out at Dec 11, 12:46 PM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Dec 11, 12:46 PM EST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1246 PM EST SAT DEC 11 2010 .UPDATE... /ISSUED AT 825 AM EST SAT DEC 11 2010/ THINGS STILL ON TRACK FOR A WET SATURDAY NIGHT THEN TURNING WINDY AND COLDER SUNDAY WITH AT LEAST SOME POTENTIAL FOR SNOW SHOWERS THAT COULD ACCUMULATE OVER PARTS OF FAR N GA IF THE MOISTURE IS DEEP ENOUGH SUNDAY/SUNDAY NIGHT...WHICH IS VERY UNCERTAIN. NO BIG CHANGES FOR TODAY EXCEPT FOR MAYBE MORE CLOUDS THAN PREVIOUSLY THOUGHT. BDL && .PREV DISCUSSION... /ISSUED 655 AM EST SAT DEC 11 2010/ PREV DISCUSSION... /ISSUED 413 AM EST SAT DEC 11 2010/ SHORT TERM /TODAY THROUGH MONDAY/... CURRENT SATELLITE LOOP SHOWS INCREASING CLOUDS ACROSS THE REGION AHEAD OF DEVELOPING SYSTEM NOW OVER THE NORTHERN PLAINS. THIS DEEPENING CLOSED LOW CENTER NEAR THE IA/NE/SD BORDER IS EXPECTED TO CONTINUE MOVING EAST ACROSS THE UPPER MID WESTERN STATES AND INTO THE NEW ENGLAND STATES THROUGH MONDAY MORNING. ITS ASSOCIATED COLD FRONT WILL BEGIN PUSHING RAIN INTO NW GA THIS AFTERNOON AS IT SWEEPS THROUGH THE STATE TONIGHT. THE FRONT SHOULD BE EAST OF THE STATE BY 14Z-18Z SUN. AS THE COLD FRONT MOVES THROUGH IT SHOULD STAY WARM ENOUGH TO KEEP RAIN OVER THE AREA BUT THIS FRONT WILL USHER IN A VERY COLD AIRMASS AND WE SILL SEE SOME SNOW ACROSS N GA ASSOCIATED WITH THE BACKSIDE MOISTURE. BY 18Z SUN STRONG NWRLY FLOW SETS UP ACROSS THE REGION PULLING VERY COLD AIR AND MOISTURE DOWN FROM THE GREAT LAKES STATES. THE MOISTURE IS FAIRLY SHALLOW BUT IT SHOULD BE ENOUGH TO SQUEEZE OUT SOME RAIN SNOW MIX TURNING TO ALL SNOW SUN AFTERNOON. THESE LIGHT SNOW SHOWERS SHOULD CONTINUE THROUGH MON MORNING. NOT EXPECTING MUCH SNOW WITH LESS THAN AN INCH ACCUMULATION IF ANY AT ALL. ANY ACCUMULATIONS THAT DO OCCUR SHOULD BE CONFINED TO THE N GA MOUNTAINS WITH JUST A DUSTING FOR OTHER AREAS N OF I 20. WINDS WILL ALSO BE QUITE STRONG SUN AFTERNOON THROUGH MON EVENING. EXPECTING NW WINDS IN THE 15-25 MPH RANGE WITH GUST 30-35 MPH. AS THE MAIN LOW CENTER MOVES NE DURING THE DAY MON IT WILL PULL THE BACKSIDE MOISTURE OUT WITH IT. GA SHOULD BEGIN TO SEE CLEARING SKIES BY MON AFTERNOON BUT THE STRONG NWRLY FLOW CONTINUES THROUGH MON NIGHT. TEMPS SUN NIGHT EXPECTED IN THE TEENS AND 20S WITH TEMPS MON NIGHT EXPECTED MAINLY IN THE SINGLE DIGITS AND TEENS. DAYTIME HIGHS SUN EXPECTED IN THE 30S AND 40S AND MOST AREA NORTH OF A LAGRANGE TO ATHENS LINE WILL NOT GET ABOVE FREEZING MON. LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... BY TUE TEMPS BEGIN TO MODERATE A BIT ACROSS CENTRAL GA THEN ACROSS N GA WED. STILL LOOKING AT NIGHT LIME LOWS IN THE TEENS TUE NIGHT AND INTO THE 20S AND 30S WED NIGHT. BY THU AND FRI SHOULD SEE TEMPS NEAR OR EVEN SLIGHTLY ABOVE SEASONAL NORMS. THERE IS ALSO ANOTHER CHANCE OF PRECIP THU/FRI AS A WEAK WAVE MOVES ACROSS NORTH AND CENTRAL GA. RIGHT NOW THERE IS TOO MUCH UNCERTAINLY BETWEEN THE MODELS TO KNOW EXACTLY WHAT TO EXPECT YET. WILL MONITOR OVER THE NEXT FEW DAYS TO TRY AND GET A BETTER HANDEL ON THE SITUATION. && .AVIATION... 18Z UPDATE... VFR CONDITIONS THROUGH 00Z...THEN CIGS WILL SLOWLY DROP THROUGH 06Z WITH CIGS BECOMING MVFR WITH PRECIP IN THE ATL/CSG AND SPREADING TO AHN/MCN TOWARD 08Z. THE COLD FRONT WILL MOVE RAPIDLY ACROSS THE FORECAST AREA WITH WINDS BECOMING WESTERLY...INCREASING AFTER 12Z TO 15 TO 20KT WITH GUSTS 25 TO 30KT. CIGS WILL SLOWLY RISE DURING THE DAY SUNDAY. THERE COULD BE A FEW FLURRIES SUNDAY BUT DO NOT EXPECT ANY LOWERING OF THE VSBYS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH ON ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 37 38 18 / 5 100 40 10 ATLANTA 53 36 38 18 / 5 100 20 10 BLAIRSVILLE 50 31 33 18 / 5 100 40 30 CARTERSVILLE 53 35 36 21 / 10 100 20 20 COLUMBUS 58 41 42 21 / 5 100 20 5 GAINESVILLE 52 34 35 19 / 0 100 30 20 MACON 57 42 45 22 / 5 100 40 5 ROME 53 35 37 19 / 20 100 20 30 PEACHTREE CITY 53 34 39 19 / 5 100 20 5 VIDALIA 55 43 49 26 / 5 70 90 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 11, 5:39 AM EST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 539 AM EST SAT DEC 11 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 539 AM EST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... HIGH PRESSURE CENTERED OVER VIRGINIA WILL CONTINUE TO PRODUCE A DRY AIRMASS OVER NORTH AND CENTRAL GEORGIA TODAY. THE HIGH WILL SHIFT EAST OFF THE MID ATLANTIC COAST TONIGHT AS A COLD FRONT MOVES INTO THE STATE...PRODUCING WIDESPREAD RAIN. THE RAIN MAY OCCASIONALLY MIX WITH SNOW ACROSS EXTREME NORTH GEORGIA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN MAY BE MIXED WITH SNOW SUNDAY. ONLY LIGHT ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY FROZEN PRECIPITATION THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 4:05 PM EST | Winter Weather Advisory | FFC | Catoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 9 more | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.